# SDR UPS08851447

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PRESSURE UNREADABLE.  REMOVED AND REPLACED ESCAPE SLIDE PER MM 25-60-01.  OPS CKD, SLIDE GIRT BAR INSTALLED.  THIS CLOSES DEFERRAL M367121.
